# SDR UALA2011022500941

- Difficulty date: February 25, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 36,257 hours, 15,390 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 146
- Condition: Out Of Tolerance
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT OFF WING SLIDE DOOR PINS PAINTED OVER.  VEDOR REMOVED PAINT BUT SLIDES NEED REPLACEMENT.  BOTH LT & RT DEFECTIVE OVERWING SLIDES REMOVED. COMPLETED INSTALLATION OF LT AND RT OVERWING SLIDES.
